# SDR SWAA2024102942833

- Difficulty date: September 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT LEFT SIDE FOUND CRACK AT FRAME STA 312; STR#5L DOT#001<[01] ACCOMPLISHED REPAIR AT FRAME STA 312; STR#5L PER M-22-153-01244;[02] ACCOMPLISHED REPAIR AT FRAME STA 312; STR 5L PER EA NO: M-22-153-01244;[03] ACCOMPLISHED REPAIR AT FRAME STA 312; STR 5L PER B737 EA NO: M-22-153-01244;[04] VERIFIED STEP 3;[05] VERIFIED STEP 3
